# SDR UPS204173

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND A GOUGE IN STR 5 LT STA. 400 (UPON CLEANING GOUGE FOUND STRINGER TO BE CRACKED).  MAINTENANCE INSTALLED FABRICATED REPAIR PART IAW SRM 53-10-1, 51-30-2, 51-30-3.
